American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47B10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 91 to 111 of 111 found      Go to page: 1 2 3 4

[91] Oscar Blasco. Positive $p$-summing operators on $L\sb p$-spaces . Proc. Amer. Math. Soc. 100 (1987) 275-280. MR 884466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Alain Pajor and Nicole Tomczak-Jaegermann. Subspaces of small codimension of finite-dimensional Banach spaces . Proc. Amer. Math. Soc. 97 (1986) 637-642. MR 845980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Domingo A. Herrero. On the multiplicities of the powers of a Banach space operator . Proc. Amer. Math. Soc. 94 (1985) 239-243. MR 784171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Raymundo Alencar. Multilinear mappings of nuclear and integral type . Proc. Amer. Math. Soc. 94 (1985) 33-38. MR 781051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] D. A. Legg and J. D. Ward. A canonical trace class approximant . Proc. Amer. Math. Soc. 93 (1985) 653-656. MR 776197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Cecelia Laurie and W. E. Longstaff. A note on rank-one operators in reflexive algebras . Proc. Amer. Math. Soc. 89 (1983) 293-297. MR 712641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Fuad Kittaneh. On generalized Fuglede-Putnam theorems of Hilbert-Schmidt type . Proc. Amer. Math. Soc. 88 (1983) 293-298. MR 695261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Jerzy Szulga. On lattice summing operators . Proc. Amer. Math. Soc. 87 (1983) 258-262. MR 681831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Jonathan Arazy. Certain Schur-Hadamard multipliers in the spaces $C\sb{p}$ . Proc. Amer. Math. Soc. 86 (1982) 59-64. MR 663866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] B. Simon. Convergence in trace ideals . Proc. Amer. Math. Soc. 83 (1981) 39-43. MR 619977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] Takayuki Furuta. An extension of the Fuglede-Putnam theorem to subnormal operators using a Hilbert-Schmidt norm inequality . Proc. Amer. Math. Soc. 81 (1981) 240-242. MR 593465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Ritsuo Nakamoto. A characterization of normal operators using the Hilbert-Schmidt class . Proc. Amer. Math. Soc. 79 (1980) 343-344. MR 565369.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] Roshdi Khalil. Trace-class norm multipliers . Proc. Amer. Math. Soc. 79 (1980) 379-387. MR 567977.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Parfeny P. Saworotnow. Characterization of the trace-class . Proc. Amer. Math. Soc. 78 (1980) 545-547. MR 556629.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] S. K. Berberian. Extensions of a theorem of Fuglede and Putnam . Proc. Amer. Math. Soc. 71 (1978) 113-114. MR 0487554.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Allen Schweinsberg. Joins and intersections of ideals of compact operators . Proc. Amer. Math. Soc. 59 (1976) 268-272. MR 0454670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Yaakov Friedman. Subspace of ${\rm LC}(H)$ and $C\sb{p}$ . Proc. Amer. Math. Soc. 53 (1975) 117-122. MR 0377592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] J. R. Holub. Tensor product mappings. II . Proc. Amer. Math. Soc. 42 (1974) 437-441. MR 0331104.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] T. Figiel and W. B. Johnson. The approximation property does not imply the bounded approximation property . Proc. Amer. Math. Soc. 41 (1973) 197-200. MR 0341032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] D. R. Lewis. Spaces on which each absolutely summing map is nuclear . Proc. Amer. Math. Soc. 31 (1972) 195-198. MR 0312213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] James S. Howland. Analyticity of determinants of operators on a Banach space . Proc. Amer. Math. Soc. 28 (1971) 177-180. MR 0417827.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 111 of 111 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia